# SDR ASOA00028

- Difficulty date: February 24, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N247AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120113
- System (JASC): 2150 · Cabin Cooling System
- Part: Screw
- Condition: Defective
- Location: Rt Pack Ram Door
- Part time: 28,247 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 4914 - LEVELING AT 5,000 FEET ON ARRIVAL TO DFW, LAVATORY SMOKE ALARM WENT OFF.  FLIGHT ATTENDANT INVESTIGATED AND FOUND NO SMOKE OR FUMES.  CAPTAIN HAD FIRST OFFICER TO ALSO CONFIRM NO SMOKE OR FUMES.  CREW REQUESTED PRIORTIY HANDLING, BUT DECLINED ANY EMERGENCY EQUIPMENT.  MAINTENANCE REPLACED RIGHT PACK RAM AIR DOOR SCREWS AT THE HINGE POINTS.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
